# SDR SWAA2022022823028

- Difficulty date: December 11, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT STA 794 TO 794+7; RBL 21; NUTPLATE STRIP HAS CORROSION ON LOWER SURFACE / REMOVED AND REPLACED NUTPLATE STRIP @ STA 794 + 794+7 RBL 21 IAW BOEING DWG 146A8340 SHT 10- REV C. REMOVED CORROSION IAW SRM 51-10-02-0G-0; - 100% LOSS OUT OF LIMITS IAW 53-60-75-1A-1
